zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Variation of constant formula for first order fuzzy differential equations. (English) Zbl 1250.34005
The authors consider first order linear differential equations under the generalized differentiability concept and present the variation of constant formula in the general case. These results complete some results in [{\it B. Bede}, {\it I. J. Rudas} and {\it A. L. Bencsik}, “First order linear fuzzy differential equations under generalized differentiability”, Inf. Sci. 177, No. 7, 1648--1662 (2007; Zbl 1119.34003)]. Several examples are presented to illustrate the applicability of these results.

34A07Fuzzy differential equations
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
34A30Linear ODE and systems, general
Full Text: DOI
[1] Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear analysis: theory, methods & applications 72, 2859-2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[2] Bede, B.; Gal, S. G.: Generalizations of the differentiability of fuzzy number value functions with applications to fuzzy differential equations, Fuzzy sets and systems 151, 581-599 (2005) · Zbl 1061.26024 · doi:10.1016/j.fss.2004.08.001
[3] Bede, B.; Gal, S. G.: Solutions of fuzzy differential equations based on generalized differentiability, Communications in mathematical analysis 9, 22-41 (2010) · Zbl 1200.34003 · euclid:cma/1275586730
[4] Bede, B.; Rudas, I. J.; Bencsik, A. L.: First order linear fuzzy differential equations under generalized differentiability, Information science 177, 1648-1662 (2007) · Zbl 1119.34003 · doi:10.1016/j.ins.2006.08.021
[5] Buckley, J. J.; Feuring, T.: Fuzzy differential equations, Fuzzy sets and systems 110, 43-54 (2000) · Zbl 0947.34049 · doi:10.1016/S0165-0114(98)00141-9
[6] Chalco-Cano, Y.; Román-Flores, H.: Comparation between some approaches to solve fuzzy differential equations, Fuzzy sets and systems 160, 1517-1527 (2009) · Zbl 1198.34005 · doi:10.1016/j.fss.2008.10.002
[7] Chalco-Cano, Y.; Román-Flores, H.: On new solutions of fuzzy differential equations, Chaos, solitons & fractals 38, 112-119 (2008) · Zbl 1142.34309 · doi:10.1016/j.chaos.2006.10.043
[8] Diamond, P.; Kloeden, P.: Metric spaces of fuzzy sets, (1994) · Zbl 0873.54019
[9] Diamond, P.: Brief note on the variation of constant formula for fuzzy differential equations, Fuzzy sets and systems 129, 65-71 (2002) · Zbl 1021.34048 · doi:10.1016/S0165-0114(01)00158-0
[10] Feng, Y.: A note on indefinite integrals and absolute continuity for fuzzy-valued mappings, Fuzzy sets and systems 147, 405-415 (2004) · Zbl 1051.28010 · doi:10.1016/j.fss.2004.03.018
[11] Hüllermeier, E.: An approach to modelling and simulation of uncertain systems, International journal of uncertainty, fuzziness and knowledge-based systems 5, 117-137 (1997) · Zbl 1232.68131
[12] Kaleva, O.: Fuzzy differential equations, Fuzzy sets and systems 24, 301-317 (1987) · Zbl 0646.34019 · doi:10.1016/0165-0114(87)90029-7
[13] Kaleva, O.: A note on fuzzy differential equations, Nonlinear analysis 64, 895-900 (2006) · Zbl 1100.34500 · doi:10.1016/j.na.2005.01.003
[14] A. Khastan, F. Bahrami, K. Ivaz, New results on multiple solutions for Nth-order fuzzy differential equations under generalized differentiability, Boundary Value Problems (2009) 13p, Article ID 395714. · Zbl 1198.34006 · doi:10.1155/2009/395714
[15] Lan, H. Y.; Nieto, J. J.: On initial value problems for first-order implicit impulsive fuzzy differential equations, Dynamics systems and applications 18, 677-686 (2009) · Zbl 1184.34010
[16] Nieto, J. J.; Khastan, A.; Ivaz, K.: Numerical solution of fuzzy differential equations under generalized differentiability, Nonlinear analysis: hybrid systems 3, 700-707 (2009) · Zbl 1181.34005 · doi:10.1016/j.nahs.2009.06.013
[17] Nieto, J. J.; Rodríguez-López, R.; Franco, D.: Linear first order fuzzy differential equations, International journal of uncertainty, fuzziness, and knowledge-based systems 14, 687-709 (2006) · Zbl 1116.34005 · doi:10.1142/S0218488506004278
[18] Nieto, J. J.; Rodríguez-López, R.; Georgiou, D. N.: Fuzzy differential systems under generalized metric spaces approach, Dynamic systems & applications 17, 1-24 (2008) · Zbl 1168.34005
[19] Puri, M. L.; Ralescu, D. A.: Differentials of fuzzy functions, Journal of mathematical analysis and applications 91, 552-558 (1983) · Zbl 0528.54009 · doi:10.1016/0022-247X(83)90169-5
[20] Stefanini, L.; Bede, B.: Generalized hukuhara differentiability of interval-valued functions and interval differential equations, Nonlinear, analysis: theory, methods & applications 71, 1311-1328 (2009) · Zbl 1188.28002 · doi:10.1016/j.na.2008.12.005
[21] Xu, J.; Liao, Z.; Nieto, J. J.: A class of linear differential dynamical systems with fuzzy matrices, Journal of mathematical analysis and applications 368, 54-68 (2010) · Zbl 1193.37025 · doi:10.1016/j.jmaa.2009.12.053